CASE REPORT
Year : 2020  |  Volume : 11  |  Issue : 2  |  Page : 75-77

Ticagrelor-Induced complete heart block: A rare entity


1 Department of Pharmacology Medicine, Kasturba Medical College, Manipal Academy of Higher Education, Manipal, Karnataka, India
2 Department of Cardiology, Kasturba Medical College, Manipal Academy of Higher Education, Manipal, Karnataka, India

Correspondence Address:
Isha khadke
Department of Pharmacology, Kasturba Medical College, Manipal, Manipal Academy of Higher Education, Manipal - 576 104, Karnataka
India
Login to access the Email id

Source of Support: None, Conflict of Interest: None


DOI: 10.4103/jpp.JPP_121_19

Rights and Permissions

Ticagrelor, a purinergic P2Y12 receptor blocker, is a potent platelet antagonist and an important component in the treatment for acute coronary syndromes identified to have a potential risk to cause bradyarrhythmias. Here, we report the case of a diabetic patient of unstable angina with left bundle branch block who was prescribed ticagrelor post angioplasty. Electrocardiogram (ECG) revealed a complete heart block after about 1 week. Ticagrelor was stopped and replaced by clopidogrel. The patient became asymptomatic and ECG showed baseline rhythm after 1 week of stoppage of ticagrelor.


[FULL TEXT] [PDF]*
Print this article     Email this article
 Next article
 Previous article
 Table of Contents

 Similar in PUBMED
   Search Pubmed for
   Search in Google Scholar for
 Related articles
 Citation Manager
 Access Statistics
 Reader Comments
 Email Alert *
 Add to My List *
 * Requires registration (Free)
 

 Article Access Statistics
    Viewed133    
    Printed2    
    Emailed0    
    PDF Downloaded24    
    Comments [Add]    

Recommend this journal